MathSciNet Relay Station
MathSciNet bibliographic data
MR1838357 03C45 (20A15)
Wagner, Frank Hyperdefinable groups in simple theories. J. Math. Log. 1 (2001), no. 1, 125–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement